RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 89, Number 1  


Spectral identities for band spectrum in one-dimensional case
B. S. Pavlov, S. V. Frolov
3
Higher moments in a model of zero-width slits
A. A. Kiselev, I. Yu. Popov
11
Spectrum of a self-adjoint operator in $L_2(K)$, where $K$ is a local field; analog of the Feynman–Kac formula
R. S. Ismagilov
18
Wave solutions of semilinear parabolic equations
V. G. Danilov, P. Yu. Subochev
25
Calculation of Green's function of an electron on a lattice in a uniform magnetic field
A. A. Belov, Yu. E. Lozovik
48
A method of calculating massive Feynman integrals
E. E. Boos, A. I. Davydychev
56
Fractals in quantum theory: analytical and numerical approaches
P. K. Silaev, E. N. Tyurin, O. A. Khrustalev
73
The $\theta$ vacuum and dissipation
I. V. Krive, A. S. Rozhavskii
80
On the infinite number of three-particle bound states of a system of three quantum lattice particles
S. N. Lakaev
94
Action at a distance and equations of motion of a system of two massive points connected by a relativistic string
B. M. Barbashov, A. M. Chervyakov
105
Field-theory models that admit alternative Lagrangian formulations. I
F. A. Lunev
121
Construction of equations for classical equilibrium correlation Green's functions on the basis of kinetic equations. II
G. O. Balabanyan
132
Radiation of gravitational waves in the case of a nonvanishing graviton mass
Yu. M. Loskutov
151
Multidimensional leray residues and effective masses of a lattice model
S. V. Frolov
156
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019